RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2016, Number 5, Pages 41–58 (Mi ivm9111)  

Inverse problem of hydrodynamics for doubly connected domain

E. V. Semenko

Novosibirsk State Pedagogical Uiversity, 28 Vilyuiskaya str., Novosibirsk, 630126 Russia

Abstract: We consider an inverse problem of hydrodynamics for flow past pair of aerofoils. We find a general form of its solution. The key part of problem's solving is to determine numerical parameters defining flow domain and complex velocity in it up to conformal mapping (the parameters problem). The solvability of parameters problem is proved for various flow schemes. For that we essentially use the interpretation of the problem in terms of Riemann surface and the Riemann surfaces theory.

Keywords: inverse problem of hydrodynamics, streamline, flow scheme, Riemann surface, torus.

Full text: PDF file (271 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2016, 60:5, 35–50

Bibliographic databases:

UDC: 517.95
Received: 02.10.2014

Citation: E. V. Semenko, “Inverse problem of hydrodynamics for doubly connected domain”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, no. 5, 41–58; Russian Math. (Iz. VUZ), 60:5 (2016), 35–50

Citation in format AMSBIB
\Bibitem{Sem16}
\by E.~V.~Semenko
\paper Inverse problem of hydrodynamics for doubly connected domain
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2016
\issue 5
\pages 41--58
\mathnet{http://mi.mathnet.ru/ivm9111}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2016
\vol 60
\issue 5
\pages 35--50
\crossref{https://doi.org/10.3103/S1066369X16050030}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000409282900003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971330316}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9111
  • http://mi.mathnet.ru/eng/ivm/y2016/i5/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:134
    Full text:25
    References:45
    First page:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019